How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20393
Experience:  Specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now

Customer Question

hello
Submitted: 2 years ago.
Category: Urology
Customer: replied 2 years ago.
hi i have this rash on my penis shaft..do you know what is it? thanks
Customer: replied 2 years ago.
i have used clotrimazole 1% cream on it for over a week 3 times a day and it hasnt done anything
Expert:  Dr. Y. replied 2 years ago.
This looks like a fungal infection of the penis. I would recommend continuing to use the clotriamazole cream. This can take 2 to 4 weeks to completely clear up. You need to give it more time. Hope this helps and let me know if you have questions.
Customer: replied 2 years ago.
Hi Dr Y thanks for getting back to me. I was worried the clotriamazole cream was actually making the the rash spread even further on the penis? when i look at fungal infection on the internet things like thrush and yeast infection comes up?
Expert:  Dr. Y. replied 2 years ago.
Yes, this may be a yeast infection of the penis. It may also be something called tinea for us which is a fungal infection. Either way, you are on the right treatment but just need to be on it for a longer time.
Dr. Y. and other Urology Specialists are ready to help you